# SDR ZZDA2009066

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED FROM STA 157-180 RBL 44.  FABRICATED NEW FLOOR SUPPORT AND INSTALLED.  REF B717 SRM 51-41-02, DWG 9936534 AND EA 17-53-01535IR.
